# SDR GLBA2014100900452

- Difficulty date: October 9, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 38,025 hours, 47,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A CRACK IN THE UPPER FWD CORNER OF A/S DOOR CUT OUT FS 150.6 PROTRUDING UPWARD .75 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-040.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
